Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Black scars on body after lichen planus treatment. How to get rid of the scars?

respected sir, 4 years ago i had itching all over my body and i came to know that i have lichen planus . for 2 years i took allopathic treatment and for next 2 years i took homeopathic treatment. itching has completely stopped now. but i am left with lots of black scars on my body specially on legs and back. please give me suggestion so that i can get rid of my scars.
Asked On : Mon, 13 Aug 2012
Answers:  2 Views:  1195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Dec 2013
It seems you have developed withPost inflammatory hyper pigmentation after lichen palnus.You do not worry about the color change. It is is the normal sequel dark shade because of the activity of melanocytes. You can apply Kojic acid or glycolic acid or azelaic acid cream over the affected area. Use a good sunscreen and protect form direct sun exposure. Do not try to scratch any of the pigmented area as it can lead to further darkness.
Answered: Sat, 28 Sep 2013
I find this answer helpful

 1 user finds this helpful

Dermatologist Dr. Johny Chacko's  Response
Welcome to healthcare magic,
What you are having is post inflammatory hyperpigmentation due to lichen planus. It usually subsides gradually and may even take many years. You may apply a lightening cream containing 2 % hyroquinone (Brite cream ) twice a day over the marks for a month.
Hope this helped
Take care
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor